On a problem with an oblique fractional derivative for the Holmgren equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 144-152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a16,
author = {M. A. Usanetashvili},
title = {On a problem with an oblique fractional derivative for the {Holmgren} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {144--152},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a16/}
}
M. A. Usanetashvili. On a problem with an oblique fractional derivative for the Holmgren equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 144-152. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a16/